I started getting daily nausea (like a sinus infection in my head not in my stomach) and periodic severe vertigo/dizzy spells about 1 month after I had PRK eye surgery. I was told it was not related to the surgery by the surgeon. I had lasik in 00 and then my eyes started deteriorating but I had too thin of cornea so had to have PRK the 2nd time (06). It didn't work and I still have my eyes changing all the time and cannot keep glasses or contacts - they are always either too strong or too weak it seems to go back and forth. That is why I think the eye issue may be related...?
I have been for the past 2 1/2 years through a multitude of tests. ENT dr says all clear, had MRIs and CAT scans, and all balance/inner ear tests. Also had full allergy workup on environment factors - all clear. All normal they say. Had blood workup by primary care dr - all clear. Sent me to a neurologist and they say I have migraine variants/atypical migraines. Been treated for the past 9 months with various migraine meds of which none have helped. I think it may not be migraine, because I have daily issues feeling nauseated (head only - no vomiting can eat just fine.) Also when I try working out (which is what i used to do a lot of) I can only do about 15 minutes before being overwhelmed by nausea/slight dizzyness. Then I get every few months a huge spell of vertigo that leaves me bedridden it is so bad. I will be in bed from 3 days to 2 weeks. Been on about 10 different meds for the vertigo - did nothing or very little. I have no other symptoms and have also seen a chiropractor to help with my stress and headaches.
Any ideas??? I feel yucky every day and cannot do things I used to. I would be SO grateful for some ideas on what to check out next because this has really reduced my quality of life.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?